# SDR UALA2011022100860

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 42,247 hours, 16,738 cycles
- Engine: Iae V2522A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000
- Part serial: 4471
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON LANDING.   HIT NOSE GEAR. ACCOMPLISHED INSPECTION REF MM. DAMAGE TO NOSE RADOME IS COVERED UNDER SMC. NO OTHER DAMAGE NOTED.  REMOVED AND REPLACED NOSE RADOME.
